# SDR SWAA2022100694996

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Delaminated
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONAL STAB TIP FAIRING HAS DELAMINATION ON UPPER SURFACE. / [01] REPLACED HORZ L/E TIP REF MM 27-41-21;[02] VERIFIED REPLACED HORZ L/E TIP REF MM 27-41-21;[03] CW
